MathSciNet Relay Station
MathSciNet bibliographic data
MR537076 (80f:06008) 06C20
Greechie, Richard J. An addendum to: "On generating distributive sublattices of orthomodular lattices '' [Proc. Amer. Math. Soc. 67 (1977), no. 1, 17–22]. Proc. Amer. Math. Soc. 76 (1979), no. 2, 216–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement